# SDR USAA2009092992664

- Difficulty date: September 28, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 64,178 hours, 28,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 1416
- Condition: Low Pressure
- Location: L2 Door
- Part time: 55,485 hours, 22,800 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 457 - MKE - EMERGENCY EGRESS SYSTEM - 2L ESCAPE SLIDE PRESSURE DOOR ASSIST IS BELOW PRESSURE LIMITS.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
